Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 46, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Oct 12, 2012, 4:05 AM CDT. It took effect at Oct 12, 2012, 10:00 PM CDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2012, 4:05 AM CDT (09:05 UTC)
- In effect from
- Oct 12, 2012, 10:00 PM CDT
- Expired
- Oct 14, 2012, 1:00 PM CDT
- In force
- 39 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
968 WHUS74 KBRO 120905 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 405 AM CDT FRI OCT 12 2012 ...SOUTHEAST WINDS TO INCREASE TONIGHT OFFSHORE... .LOW PRESSURE TO STRENGTHEN OVER WESTERN TEXAS AND NORTHEAST MEXICO TONIGHT WITH THE PRESSURE GRADIENT TO STRENGTHEN TONIGHT AND SATURDAY. STRONG ONSHORE FLOW TO DEVELOP TONIGHT WITH SEAS GRADUALLY BUILDING INTO SATURDAY. SMALL CRAFT ADVISORIES MAY HAVE TO BE EXPANDED TO INCLUDE THE LAGUNA MADRE SATURDAY AS THE STRONGER WINDS ARE EXPECTED TO EXPAND CLOSER TO SHORE. GMZ150-155-170-175-121715- /O.NEW.KBRO.SC.Y.0046.121013T0300Z-121013T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 405 AM CDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT SATURDAY. * WINDS AND WAVES:SOUTHEAST WINDS TO INCREASE TO 20 TO 25 KNOTS TONIGHT. SEAS TO BUILD 5 TO 7 FEET BY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
10 follow-up statements
468 WHUS74 KBRO 121450 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 950 AM CDT FRI OCT 12 2012 ...SOUTHEAST WINDS TO INCREASE TONIGHT OFFSHORE... .LOW PRESSURE TO STRENGTHEN OVER WESTERN TEXAS AND NORTHEAST MEXICO TONIGHT WITH THE PRESSURE GRADIENT TO STRENGTHEN TONIGHT AND SATURDAY. STRONG ONSHORE FLOW TO DEVELOP TONIGHT WITH SEAS GRADUALLY BUILDING INTO SATURDAY. SMALL CRAFT ADVISORIES WILL LIKELY BE EXPANDED TO INCLUDE THE LAGUNA MADRE SATURDAY AS THE STRONGER WINDS ARE EXPECTED TO EXPAND CLOSER TO SHORE. GMZ150-155-170-175-122300- /O.CON.KBRO.SC.Y.0046.121013T0300Z-121013T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 950 AM CDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT SATURDAY. * WINDS AND WAVES: SOUTHEAST WINDS TO INCREASE TO 20 TO 25 KNOTS TONIGHT. SEAS TO BUILD 5 TO 7 FEET BY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
151 WHUS74 KBRO 121839 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 139 PM CDT FRI OCT 12 2012 ...APPROACHING STORM SYSTEM TO BRING STRONG WINDS TO THE LOWER TEXAS COAST.. .LOW PRESSURE IS EXPECTED TO STRENGTHEN OVER THE PLAINS AND SOUTHWESTERN TEXAS TONIGHT...THIS WILL WORK WITH EXISTING HIGH PRESSURE IN THE GULF OF MEXICO TO PRODUCE A PROLONGED PERIOD OF STRONG WINDS OVER THE LOWER TEXAS COAST. STRONG WINDS WILL BEGIN TONIGHT OVER THE GULF WATERS AND SPREAD TO THE LAGUNA MADRE DURING THE DAY ON SATURDAY. SEAS WILL LIKELY BECOME ROUGH BY SATURDAY AND REMAIN SO AS STRONG WINDS CONTINUE THROUGH SATURDAY NIGHT...BEFORE SUBSIDING EARLY SUNDAY MORNING. GMZ130-132-135-130300- /O.NEW.KBRO.SI.Y.0052.121013T1400Z-121014T0100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 139 PM CDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 9 AM TO 8 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 9 AM TO 8 PM CDT SATURDAY. * WINDS: 20 TO 25 KNOT WINDS WITH GUSTS TO 30 KNOTS STARTING SATURDAY MORNING AND PERSISTING UNTIL EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-130300- /O.EXT.KBRO.SC.Y.0046.121013T0300Z-121014T0900Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 139 PM CDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 4 AM CDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING TO 4 AM CDT SUNDAY. * WINDS AND WAVES: SOUTHEAST WINDS TO INCREASE TO 20 TO 25 KNOTS TONIGHT. SEAS TO BUILD 5 TO 7 FEET BY SATURDAY MORNING PERSISTING THROUGH THE DAY SATURDAY AND SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JGG HTTP://WWW.WEATHER.GOV/RGV
454 WHUS74 KBRO 130201 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 901 PM CDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY CONDITIONS CONTINUE TO BE EXPECTED.. .HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT INTENSELY WITH LOW PRESSURE OVER NORTHERN MEXICO...RESULTING IN STRONG WINDS AND ROUGH SEAS ALONG THE LOWER TEXAS COAST THROUGH MUCH OF THE WEEKEND. GMZ130-132-135-131000- /O.CON.KBRO.SI.Y.0052.121013T1400Z-121014T0100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 901 PM CDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 9 AM TO 8 PM CDT SATURDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 9 AM TO 8 PM CDT SATURDAY FOR THE LAGUNA MADRE. * WINDS: SOUTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED TO DEVELOP DURING THE LATE MORNING THROUGH AFTERNOON HOURS. * BAY CONDITIONS: ROUGH BAY WATERS ARE EXPECTED IN RESPONSE TO THE STRONG WINDS FROM THE SOUTHEAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-131000- /O.CON.KBRO.SC.Y.0046.121013T0300Z-121014T0900Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 901 PM CDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE. * WINDS: SOUTHEAST WINDS OF 20 TO 25 KNOTS ARE ANTICIPATED THROUGH THE PERIOD. * WAVES: SEAS OF 4 TO 7 FEET WILL BUILD TO BETWEEN 5 AND 8 FEET AS A RESULT OF THE STRONG SOUTHEAST WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
348 WHUS74 KBRO 130926 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 426 AM CDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY CONDITIONS CONTINUE TO BE EXPECTED.. .HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT INTENSELY WITH LOW PRESSURE OVER NORTHERN MEXICO...RESULTING IN STRONG WINDS AND ROUGH SEAS ALONG THE LOWER TEXAS COAST TODAY THROUGH EARLY SUNDAY. GMZ130-132-135-131730- /O.CON.KBRO.SI.Y.0052.121013T1400Z-121014T0100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 426 AM CDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING. * WINDS: SOUTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED TO DEVELOP DURING THE LATE MORNING THROUGH AFTERNOON HOURS. * BAY CONDITIONS: ROUGH BAY WATERS ARE EXPECTED IN RESPONSE TO THE STRONG WINDS FROM THE SOUTHEAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-131730- /O.CON.KBRO.SC.Y.0046.000000T0000Z-121014T0900Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 426 AM CDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY. * WINDS: SOUTHEAST WINDS OF 20 TO 25 KNOTS ARE ANTICIPATED THROUGH THE PERIOD. * WAVES: SEAS OF 4 TO 7 FEET WILL BUILD TO BETWEEN 5 AND 8 FEET AS A RESULT OF THE STRONG SOUTHEAST WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
086 WHUS74 KBRO 131434 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 934 AM CDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY CONDITIONS EXPECTED TO CONTINUE... .HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT INTENSELY WITH LOW PRESSURE OVER NORTHERN MEXICO...RESULTING IN STRONG WINDS AND ROUGH SEAS ALONG THE LOWER TEXAS COAST TODAY THROUGH EARLY SUNDAY. GMZ150-155-170-175-132245- /O.EXT.KBRO.SC.Y.0046.000000T0000Z-121014T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 934 AM CDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT SUNDAY... THE SMALL CRAFT ADVISORY EXTENDED UNTIL 7 AM CDT SUNDAY. * WINDS: SOUTHEAST WINDS OF 20 TO 25 KNOTS ARE ANTICIPATED THROUGH THE PERIOD. * WAVES: SEAS OF 4 TO 7 FEET WILL BUILD TO BETWEEN 5 AND 8 FEET AS A RESULT OF THE STRONG SOUTHEAST WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-132245- /O.CON.KBRO.SI.Y.0052.000000T0000Z-121014T0100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 934 AM CDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * WINDS: SOUTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED TO DEVELOP DURING THE LATE MORNING THROUGH AFTERNOON HOURS. * BAY CONDITIONS: ROUGH BAY WATERS ARE EXPECTED IN RESPONSE TO THE STRONG WINDS FROM THE SOUTHEAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
531 WHUS74 KBRO 132118 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 418 PM CDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY CONDITIONS EXPECTED TO CONTINUE... .HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT INTENSELY WITH LOW PRESSURE OVER NORTHERN MEXICO...RESULTING IN STRONG WINDS AND ROUGH SEAS ALONG THE LOWER TEXAS COAST THROUGH THE MID-MORNING HOURS OF SUNDAY. GMZ150-155-170-175-140600- /O.EXT.KBRO.SC.Y.0046.000000T0000Z-121014T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 418 PM CDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT SUNDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE. * WINDS: SOUTH WINDS OF 20 TO 25 KNOTS ARE ANTICIPATED THROUGH THE PERIOD. * WAVES: SEAS OF 5 TO 8 FEET ARE EXPECTED AS A RESULT OF THE STRONG SOUTHERLY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-140100- /O.CON.KBRO.SI.Y.0052.000000T0000Z-121014T0100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 418 PM CDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR THE LAGUNA MADRE. * WINDS: SOUTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED TO PERSIST THROUGH THE EARLY EVENING HOURS TONIGHT. * BAY CONDITIONS: ROUGH BAY WATERS ARE EXPECTED IN RESPONSE TO THE STRONG WINDS FROM THE SOUTHEAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
703 WHUS74 KBRO 140059 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 759 PM CDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY CONDITIONS EXPECTED TO CONTINUE... .HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT INTENSELY WITH LOW PRESSURE OVER NORTHERN MEXICO...RESULTING IN STRONG WINDS AND ROUGH SEAS ALONG THE LOWER TEXAS COAST THROUGH THE MID-MORNING HOURS OF SUNDAY. GMZ130-132-135-140500- /O.EXT.KBRO.SI.Y.0052.000000T0000Z-121014T0500Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 759 PM CDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT FOR THE LAGUNA MADRE. * WINDS: SOUTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED TO PERSIST UNTIL MIDNIGHT TONIGHT. * BAY CONDITIONS: ROUGH BAY WATERS ARE EXPECTED IN RESPONSE TO THE STRONG WINDS FROM THE SOUTHEAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-140930- /O.CON.KBRO.SC.Y.0046.000000T0000Z-121014T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 759 PM CDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SUNDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE. * WINDS: SOUTH WINDS OF 20 TO 25 KNOTS ARE ANTICIPATED THROUGH THE PERIOD. * WAVES: SEAS OF 5 TO 8 FEET ARE EXPECTED AS A RESULT OF THE STRONG SOUTHERLY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
574 WHUS74 KBRO 140615 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 115 AM CDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY CONDITIONS EXPECTED TO CONTINUE... .HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT INTENSELY WITH LOW PRESSURE OVER NORTHERN MEXICO...RESULTING IN STRONG WINDS AND ROUGH SEAS ALONG THE LOWER TEXAS COAST THROUGH THE MID- MORNING HOURS OF SUNDAY. GMZ150-155-170-175-141415- /O.CON.KBRO.SC.Y.0046.000000T0000Z-121014T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 115 AM CDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS: SOUTH WINDS OF 20 TO 25 KNOTS ARE ANTICIPATED THROUGH THE PERIOD. * WAVES: SEAS OF 5 TO 8 FEET ARE EXPECTED AS A RESULT OF THE STRONG SOUTHERLY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
309 WHUS74 KBRO 140856 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 356 AM CDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY CONDITIONS EXPECTED TO CONTINUE THROUGH SUNDAY MORNING... .STRONG ONSHORE FLOW TO CONTINUE THROUGH THE MORNING BEFORE DIMINISHING BY NOON AS A COLD FRONT MOVES INTO CENTRAL TEXAS WEAKENING THE PRESSURE GRADIENT ACROSS THE WESTERN GULF. GMZ150-155-170-175-141500- /O.CON.KBRO.SC.Y.0046.000000T0000Z-121014T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 356 AM CDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS: SOUTH WINDS OF 20 TO 25 KNOTS ARE ANTICIPATED THROUGH SUNDAY MORNING. * WAVES: SEAS OF 5 TO 7 FEET ARE EXPECTED AS A RESULT OF THE STRONG SOUTHERLY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
030 WHUS74 KBRO 141432 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 932 AM CDT SUN OCT 14 2012 ...WINDS SUBSIDING BUT ROUGH SEAS WILL PERSIST FOR A FEW MORE HOURS... .STRONG ONSHORE FLOW HAS WEAKENED OVER THE LAST FEW HOURS...BUT SEAS GREATER THAN SIX FOOT WILL REMAIN POSSIBLE ON THE OFFSHORE WATERS THROUGH EARLY AFTERNOON. GMZ150-155-141545- /O.EXP.KBRO.SC.Y.0046.000000T0000Z-121014T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 932 AM CDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING. SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION WITH FOUR TO SIX FOOT SEAS THROUGH MID AFTERNOON. $$ GMZ170-175-141800- /O.EXT.KBRO.SC.Y.0046.000000T0000Z-121014T1800Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 932 AM CDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: SOUTH WINDS OF 15 TO 20 KNOTS ARE EXPECTED THROUGH THE AFTERNOON. * WAVES: SEAS OF 5 TO 7 FEET ARE EXPECTED TO DIMINISH TO 4 TO 6 FEET BY AROUND 1 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Oct 12, 3:54 AM CDT, 11 minutes earlier.
Area forecast discussion, Oct 12, 3:54 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
354 AM CDT FRI OCT 12 2012
.SHORT TERM /TODAY THROUGH SATURDAY/...LOOKING AT THE MID LEVELS
WE HAVE A LARGE RIDGE SITTING OVER THE WESTERN GULF AND SOUTH
TEXAS WITH A LARGE SPINNING MID LEVEL LOW MOVING INTO THE
INTERMOUNTAIN WEST AND DESERT SOUTHWEST. MAIN AFFECT ON DEEP SOUTH
TEXAS WILL BE AN INCREASE IN THE PRESSURE GRADIENT OVER THE NEXT
24 TO 36 HOURS AS SURFACE PRESSURES DROP ACROSS WESTERN TEXAS AND
NORTHEAST MEXICO. BREEZY SOUTHEAST WINDS TODAY AND TONIGHT TO
BECOME WINDY ON SATURDAY AS A LOW LEVEL JET OF 30+ KNOTS DEVELOPS.
TODAY WE CAN EXPECT WINDS TO STEADILY INCREASE BUT NOT GET TO STRONG
AS DIFFERENTIAL HEATING WILL BE THE MAIN FACTOR DRIVING THE WIND.
BREEZY CONDITIONS TO COMMENCE IN THE AFTERNOON WITH MID AND UPPER
VALLEY SEEING STRONGER GUSTS. THE SOUTHEAST WINDS TO KEEP GULF
MOISTURE ON THE INCREASE AT THE LOW LEVEL WITH THE ATMOSPHERE
REMAINING CONDITIONALLY UNSTABLE. THE WARM RIDGE IS LIMITING
SIGNIFICANT CONVECTION WITH MORE STREAMERS EXPECTED THEN ANY
CONVECTION ON THE SEA BREEZE. TEMPERATURES TO REMAIN WELL ABOVE
NORMAL WITH GOING FORECAST STAYING ABOVE ALL GUIDANCE VALUES.
TONIGHT...GRADIENT STRENGTHENS BUT A DECOUPLING OF THE WIND SHOULD
KEEP SUSTAINED SURFACE WINDS AT BAY BUT GUSTY PERIODS ARE EXPECTED
TO KEEP OCCASIONAL BREEZES GOING ALL NIGHT. LOW LEVEL SURFACE
INVERSION TO SET UP WITH LOW CLOUDS TO INCREASE WITHIN THE RICH
MOISTURE BOUNDARY LAYER. WINDS AND CLOUDS AND HIGH DEWPOINTS TO
SPELL A WARM AND SULTRY NIGHT WITH TEMPERATURES RANGING 5 TO 10
DEGREES ABOVE NORMAL. ANOTHER ROUND OF STREAMERS ARE LIKELY WITH A
FEW MORE REACHING FARTHER INLAND OVERNIGHT AND INTO SATURDAY
MORNING.
AS WE MOVE INTO SATURDAY SURFACE LOW DEEPENS OVER THE MEXICAN
PLATEAU WITH LOW LEVEL JET WELL ESTABLISHED. WINDS TO APPROACH WIND
ADVISORY LEVELS OF 30+ MPH BUT WITH CLOUD COVER EXPECTED TO BE MORE
EXTENSIVE WITH MOISTURE LEVELS DEEPENING EXPECT LESS MIXING OF THE
STRONGEST WINDS...SO WILL HOLD OFF ON ANY ISSUANCE OF A WIND
ADVISORY AT THIS TIME. NONE THE LESS...SOME GUSTS TO POSSIBLY
APPROACH 40 MPH SATURDAY AFTERNOON. RAIN CHANCES TO REMAIN MINIMAL
WITH MORNING STREAMERS IN THE VALLEY AND A FEW THUNDERSTORMS
POSSIBLE ACROSS THE NORTHERN COUNTIES IN THE AFTERNOON WITH A
SLIGHTLY BETTER SURFACE CONVERGENCE. TEMPERATURES VERY SIMILAR TO
FRIDAY BUT CUT BACK A DEGREE OR TWO WITH MORE CLOUD COVER
ANTICIPATED.
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...MIDLEVEL RIDGE
OVERHEAD CONTINUES TO SHIFT WWD INTO EARLY NEXT WEEK...SHIFTING
WINDS ALOFT TO NWLY. THE LARGE-SCALE LOW ACROSS SOUTHERN
CALIFORNIA WILL EJECT INTO THE CENTRAL PLAINS BY SUNDAY. THE NW
WINDS ALOFT WILL PUSH A WEAK PACIFIC COLD FRONT INTO TEXAS SUNDAY.
MODELS AGREE THAT THE PUSH WITH THIS FRONT WILL BE WEAK...AND THE
FRONT SHOULD STALL TO OUR NORTH. MOISTURE FOCUSING ALONG THE FRONT
AND CONTINUED HEAT IN THE 90S WILL ALLOW THE SEABREEZE TO FORM UP
AND SPARK ISOLATED SHOWERS SUNDAY AND MONDAY. STRONG RETURN FLOW
STARTS ON TUESDAY...PUSHING MORE GULF MOISTURE INTO THE REGION AND
SPARKING DAILY ISOLATED SHOWERS ON THE SEABREEZE. MODELS ARE
ADVERTISING THE NEXT MORE POTENT COLD FRONT AT THE VERY END OF THE
PERIOD AND BEYOND...WITH STRONG NORTH WINDS IN ITS WAKE.
CONSISTENCY IS STILL NOT STRONG...SO WILL KEEP SMALL CHANCES FOR
RAIN UNTIL BETTER FOCUS IS SEEN.
&&
.MARINE...
TODAY THROUGH SATURDAY...PRESSURE GRADIENT TO STEADILY STRENGTHEN
THROUGH SATURDAY AS A LOW PRESSURE AREA MOVES INTO THE SOUTHERN
AND CENTRAL PLAINS. SOUTHEAST WINDS BECOMING BREEZY TODAY WITH
EXERCISE CAUTION CONDITIONS TODAY. WINDS OFFSHORE TO STRENGTHEN
ENOUGH OVERNIGHT TO WARRANT A SMALL CRAFT ADVISORY WHICH WILL
LIKELY BE EXTENDED AND EXPANDED TO INCLUDE THE LAGUNA MADRE
SATURDAY. SEAS TO INCREASE TONIGHT BECOME ROUGH BY SATURDAY AS THE
STRONG SOUTH WINDS PERSIST FOR A LONG DURATION.
SATURDAY NIGHT THROUGH MONDAY...BREEZY CONDITIONS CONTINUE THROUGH
THE EXTENDED PERIOD. SOUTHEAST FLOW RESULTING FROM THE APPROACH OF
THE NEXT FRONT WILL CONTINUE TO PRODUCE THE BREEZY CONDITIONS AND
RESULTING AGITATED WAVE ACTION...REACHING 6 TO 7 FEET. ADVISORIES
ARE BECOMING MORE LIKELY SATURDAY NIGHT INTO SUNDAY BEFORE
RELAXING LATER MONDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 92 80 91 80 / 10 10 10 10
BROWNSVILLE 93 79 92 78 / 20 10 10 10
HARLINGEN 95 77 94 78 / 10 10 10 10
MCALLEN 96 80 95 79 / 10 10 10 10
RIO GRANDE CITY 97 77 96 78 / 10 10 10 10
SOUTH PADRE ISLAND 91 80 90 81 / 20 10 10 10
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 1 PM CDT
SATURDAY FOR GMZ150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
59/64Hazardous weather outlook, Oct 11, 8:39 AM CDT, 19 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 839 AM CDT THU OCT 11 2012 TXZ248>250-252>255-121345- ZAPATA-JIM HOGG-BROOKS-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON- 839 AM CDT THU OCT 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORM DEVELOPMENT IS POSSIBLE TODAY...MAINLY IN THE AFTERNOON AND EAST OF HIGHWAY 281. GUSTY WINDS AND BRIEF HEAVY RAIN THAT MAY LEAD TO PONDING OF WATER ON AREA ROADWAYS AND LOCALIZED FLOODING IN POOR DRAINAGE AREAS IS POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... FORMAL SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT REPORTS OF SIGNIFICANT WEATHER WOULD BE APPRECIATED TODAY. GMZ130-132-135-150-155-170-175-121345- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 839 AM CDT THU OCT 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SMALL CRAFT ADVISORIES MAY BE REQUIRED FRIDAY NIGHT THROUGH SATURDAY DUE TO STRONG WINDS AND ROUGH SEAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TXZ251-256-257-121345- KENEDY-COASTAL WILLACY-COASTAL CAMERON- 839 AM CDT THU OCT 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORM DEVELOPMENT IS POSSIBLE TODAY...MAINLY IN THE AFTERNOON AND EAST OF HIGHWAY 281. GUSTY WINDS AND BRIEF HEAVY RAIN THAT MAY LEAD TO PONDING OF WATER ON AREA ROADWAYS AND LOCALIZED FLOODING IN POOR DRAINAGE AREAS IS POSSIBLE. THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE WILL BE AN ELEVATED RISK OF RIP CURRENTS AT AREA BEACHES SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JGG
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 1:39 PM CDT | Small Craft Advisory for Winds | BRO | 34 hr |
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.